# SDR SWIA201437638

- Difficulty date: May 2, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 20,323 hours, 12,476 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Arm
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR FWD LOWER SUPPORT ARM CHAFED ON TOP SIDE.  C-CHECK, BLENDED CHAFE ON FWD BAGGAGE BAY DOOR FWD LOWER SUPPORT ARM TOP SIDE IAW SRM AND STS EA.
